# SDR SWAA2025103021088

- Difficulty date: October 3, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK RBBL 13.84,  BS 767 IN THE AFT CARGO COMPARTMENT.   REPAIRED THE CARGO TRACK SECTION BS 727D - 787 IAW SRM 53-00-53-2R-3, REPAIR 3, ALTERNATIVE 1 AND ALTERNATIVE 2.
